MAUDE Adverse Event Report: ATRIUM MEDICAL ADVANTA SLIDER GDS; PROSTHESIS, VASCULAR GRAFT, OF LESS THEN 6MM DIAMETER

ATRIUM MEDICAL ADVANTA SLIDER GDS; PROSTHESIS, VASCULAR GRAFT, OF LESS THEN 6MM DIAMETER
Model Number 22114
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On completion of the investigation a follow up report will be submitted.
 
Event or Problem Description
During the implant of an arterio-venous graft, the clinician noticed some foreign substance on the graft.
 
Additional Manufacturer Narrative
Analysis: the device was not returned.The details of the complaint indicate that the graft had foreign matter on the surface.Based on the image provided it is difficult to determine the presence of foreign matter.Conclusion: based on the review of the device history records, the image provided and complaint details atrium medical corporation cannot determine the actual presence of the foreign matter or determine if what was seen in the field came from the manufacturer or after the product was opened in the field.Atrium medical corporation 100% inspects every graft for particulate or foreign matter prior to packaging of the graft to ensure the product is clean.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The product was returned from the field.The returned graft was evaluated to determine what the particulate was.Upon inspection no particulate was found on the graft after reviewing the surface of the device under 10x magnification.
 
Event or Problem Description
N/a.

Brand Name
ADVANTA SLIDER GDS
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF LESS THEN 6MM DIAMETER
Manufacturer (Section D)
ATRIUM MEDICAL
40 continental blvd
merrimack NH 03054
MDR Report Key8127370
Report Number3011175548-2018-01425
Device Sequence Number11166924
Product Code DYF
UDI-Device Identifier00650862221145
UDI-Public00650862221145
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K992441
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number22114
Device Catalogue Number22114
Device Lot Number427108
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2019
Initial Date Received by Manufacturer 11/28/2018
Supplement Date Received by Manufacturer01/15/2019
01/21/2019
Initial Report FDA Received Date12/03/2018
Supplement Report FDA Received Date01/16/2019
01/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;